# SDR DALA2024080807912

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489447) CORROSION ON AFT CARGO TIE PLATES STA 792 LBL 31 AND LBL 38. REMOVED AND REPLACED AFT CARGO TIE PLATES STA 792 LBL 31 AND LBL 38 IAW B737 SRM 51-40-02-0G DRAWING 146A9401.
